Volume LXI (2020)

Issue 1 I Issue 2 I Issue 3 I Issue 4 I

Issue 1

A double categorical view on representations of étendues
Pages 3-56
Darien Dewolf, Dorette Pronk

Pureté de la monade de Batanin, I
Pages 57-110
Jacques Penon

Issue 2

Polynomials as spans
Pages 113-153
Ross Street

On truncated quasi-categories
Pages 154-207
Alexander Campbell, Edoardo Lanari

Flows revisited: the model category structure and its left determinedness
Pages 208-226
Philippe Gaucher

Issue 3

Biproducts without pointedness
Pages 229-238
Martti Karvonen

On strict higher C*-categories
Pages 239-348
Paolo Bertozzini, Roberto Conti, Wicharn Lewkeeratiyutkul and Noppakhun Suthichitranont

Issue 4

Interacting open dynamics
Pages 351-401
Stéphane Dugowson

Projective covers of 2-star-permutable categories
Pages 402-426
Vasileios Aravantinos-Sotiropoulos

The fullness axiom and exact completion of homotopy categories
Pages 427-449
Jacopo Emmenegger

A simplified categorical approach to several Galois theories
Pages 450-473
David Blázquez-Sanz, Carlos Alberto Marín Arango and Juan Felipe Ruiz Castrillon